# SDR ASAA2023031242318

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 4,299 hours, 1,268 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SUSPECTED FUEL LEAK LEFT TANK WAS DRAINING ALARMINGLY FAST. GROUNDED - YES. AIR TURNBACK -- CHECKED ALL THE BOOST PUMPS & ENGINES, NO LEAKS NOTED. ALSO RUN BOTH ENGINES NO ABNORMAL FUEL BURN NOTED. NO HISTORY OF FUEL LEAK.
